| Model Number |
TSK4000 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer stated that the entire tsk4000, unk lot is rusted.The customer has been advised to send the kit back for replacement.Unable to confirm which kit has customer has multiple in their sales history.